MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PROTECTOR P21; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. PROTECTOR P21; INTRAVASCULAR ADMINISTRATION SET
Model Number 515102
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that protector p21 had foreign matter.The following information was provided by the initial reporter: after capping the vial, hair found in the balloon.Has clearly ended up there during production.The protector was already attached to a vial of kadcyla 100 mg ((b)(6)) so it could no longer be used.
 
Additional Manufacturer Narrative
H.6.Investigation: one photo was provided to our quality team for investigation.Through visual inspection, a hair was observed between the expansion bladder and film.Retained samples of lot 2007145 were used for additional evaluation.All product was inspected, no hair or other foreign matter was observed.A device history review was performed for the reported lot 2007145, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.While we could not identify a direct issue, the root cause of this incident is due to personnel not following the proper gowning procedure.
 
Event or Problem Description
It was reported that protector p21 had foreign matter.The following information was provided by the initial reporter: after capping the vial, hair found in the balloon.Has clearly ended up there during production.The protector was already attached to a vial of kadcyla 100 mg (¿1645) so it could no longer be used.

Brand Name
PROTECTOR P21
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key11263456
Report Number3003152976-2021-00057
Device Sequence Number1219209
Product Code ONB
UDI-Device Identifier30382905151027
UDI-Public30382905151027
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Model Number515102
Device Catalogue Number515102
Device Lot Number2007145
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1